Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

U-NUMBERS IN FIELDS OF FORMAL POWER SERIES OVER FINITE FIELDS

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.101, no.2, pp.218-225, 2020 (Journal Indexed in SCI) identifier identifier

On Mahler's p-adic S-, T-, and U-numbers

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.28, pp.81-94, 2020 (Journal Indexed in SCI) identifier identifier

On Mahler's S-numbers, T-numbers, and U-numbers

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.1, pp.45-55, 2020 (Journal Indexed in SCI) identifier identifier

On transcendental formal power series over finite fields

BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, vol.63, no.4, pp.349-357, 2020 (Journal Indexed in SCI) identifier identifier

ON MAHLER'S CLASSIFICATION OF p-ADIC NUMBERS

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.98, no.2, pp.203-211, 2018 (Journal Indexed in SCI) identifier identifier

SOME GENERALIZED LACUNARY POWER SERIES WITH ALGEBRAIC COEFFICIENTS FOR MAHLER'S U - NUMBER ARGUMENTS

TAIWANESE JOURNAL OF MATHEMATICS, vol.18, no.1, pp.1-26, 2014 (Journal Indexed in SCI) identifier identifier

ON MAHLER'S p-ADIC U-m-NUMBERS

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.88, no.1, pp.44-50, 2013 (Journal Indexed in SCI) identifier identifier

On some lacunary power series with algebraic coefficients and Mahler's U-numbers

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.866-870, 2011 (Journal Indexed in SCI) identifier identifier

ON THE VALUES OF SOME GENERALIZED LACUNARY POWER SERIES WITH ALGEBRAIC COEFFICIENTS FOR LIOUVILLE NUMBER ARGUMENTS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.40, no.5, pp.691-702, 2011 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On Some Lacunary Power Series with Algebraic Coefficients for Liouville Number Arguments

University of Istanbul Faculty of Science The Journal of Mathematics, Physics and Astronomy (New Series), vol.3, pp.15-32, 2011 (National Refreed University Journal)

Refereed Congress / Symposium Publications in Proceedings

A method on obtaining p-adic transcendental numbers

3rd International Eurasian Conference On Mathematical Sciences and Applications (IECMSA-2014), Viyana, Austria, 25 - 28 August 2014, pp.54

On the algebraic independence of certain Mahler’s U-numbers

Erdös Centennial Conference, Budapeşte, Hungary, 1 - 05 July 2013, pp.103-105

On Some Generalized Lacunary Power Series with Rational Coefficients for Mahler’s U-number Arguments

International Conference on Applied Analysis and Algebra, Yildiz Technical University, Istanbul-TURKEY, Turkey, 1 - 04 July 2011, pp.205

Rasyonel Katsayılı Bazı Genelleştirilmiş Boşluk Serileri ve Liouville Sayıları

6. Ankara Matematik Günleri, Hacettepe Üniversitesi Matematik Bölümü, Ankara, Turkey, 1 - 04 June 2011, pp.58

On Some Lacunary Power Series with Algebraic Coefficients and Mahler’s U-numbers

International Congress in Honour of Professor H. M. Srivastava on his 70th Birth Anniversary, Uludag University, Bursa-TURKIYE, Turkey, 1 - 04 August 2010, pp.100

Cebirsel Katsayılı Bazı Basit Boşluk Serilerinin Liouville Sayıları Argümanlar için Aldığı Değerlerin İncelenmesi

XXIII. Ulusal Matematik Sempozyumu, Erciyes Üniversitesi Fen Fakültesi Matematik Bölümü, Kayseri, Turkey, 1 - 04 August 2010, pp.89